# SDR CA050505007

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 13,331 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397ST712A
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE EQUIPPED WITH NEW STEEL ENGINE COPONENTS IN (ECI)CYLINDER ASSY'S P/N AEC631397ST71.2A, 606.4 HR TOTAL TIME.  CYLINDER NR 4 WAS FOUND CRACKED IN THE CYLINDER HEAD JUST BELOW TOP SPARK PLUG HOLE. (SDR WAS ISSUED) AT 706.0 HRS CYLINDER 2 AND 6 WERE ALSO FOUND TO BE CRACKED IN THE SAME LOCATION. ALL CYLINDERS WERE CHECKED AGAINST S/N TO COMFIRM THAT THEY WERE NOT AFFECTED BY ECI SB 04-1 (AD 2004-08-10) AND ALL WERE FOUND TO BE NOT APPLICABLE BY THEIR SERIAL NUMBERS.  AS A RESULT OF THE DISCOVERY OF THESE CRACKED CYLINDERS AND THAT ALL CYLINDERS WERE INSTALLED NEW AT ENGINE OVERHAUL.  ALL 5 ORIGINAL INSTALLATION CYLINDERS WILL BE REPLACED WITH NEW CYLINDER ASSY.
